# SDR HNAA2023050200151

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 49,226 hours, 44,959 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AFTER TAKE OFF E1/E2 TR DISAGREE MESSAGE ON EICAS.  FACT  02MAY23  15:07  CLT INSPECTED FOR DEFECTS. NONE NOTED AT THIS TIME. PERFORMED OPS CHECK IAW EMB 145 AMM 78-32-00. SYSTEM OPS CHECK GOOD.
